Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 284, NWS Bismarck, ND

August 15, 2011McLean County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 15, 2011, 7:10 PM CDT for McLean County, North Dakota. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2011, 7:10 PM CDT (00:10 UTC)
Expired
Aug 15, 2011, 8:15 PM CDT
In force
65 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County McLean County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 5:23 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2516 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WUUS53 KBIS 160010
SVRBIS
NDC055-160115-
/O.NEW.KBIS.SV.W.0284.110816T0010Z-110816T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT MON AUG 15 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR FORT STEVENSON STATE PARK...OR 45 MILES
  SOUTH OF MINOT...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLEHARBOR...TURTLE LAKE AND STRAWBERRY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4753 10067 4745 10140 4749 10143 4752 10137
      4756 10143 4756 10147 4768 10153 4785 10083
TIME...MOT...LOC 0010Z 258DEG 15KT 4758 10131
WIND...HAIL <50MPH 1.00IN

$$

JP MARTIN
3 follow-up statements
397 
WWUS53 KBIS 160030
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM CDT MON AUG 15 2011

NDC055-160115-
/O.CON.KBIS.SV.W.0284.000000T0000Z-110816T0115Z/
MCLEAN ND-
730 PM CDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCLEAN COUNTY UNTIL 815 PM CDT...

AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR COLEHARBOR...OR 44 MILES SOUTH OF MINOT...
MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MCLEAN COUNTY.

LAT...LON 4751 10133 4759 10138 4768 10129 4785 10083
      4753 10067 4747 10124
TIME...MOT...LOC 0030Z 258DEG 15KT 4760 10119
WIND...HAIL <50MPH 1.00IN

$$

MARTIN
068 
WWUS53 KBIS 160049
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
749 PM CDT MON AUG 15 2011

NDC055-160115-
/O.CON.KBIS.SV.W.0284.000000T0000Z-110816T0115Z/
MCLEAN ND-
749 PM CDT MON AUG 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MCLEAN COUNTY UNTIL 815 PM CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 8 MILES NORTHEAST OF COLEHARBOR...OR 44 MILES SOUTH
OF MINOT...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  TURTLE LAKE AND STRAWBERRY LAKE.

LAT...LON 4768 10119 4779 10081 4753 10067 4748 10114
TIME...MOT...LOC 0049Z 259DEG 19KT 4762 10107
WIND...HAIL <50MPH 1.00IN

$$
863 
WWUS53 KBIS 160116
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
816 PM CDT MON AUG 15 2011

NDC055-160126-
/O.EXP.KBIS.SV.W.0284.000000T0000Z-110816T0115Z/
MCLEAN ND-
816 PM CDT MON AUG 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCLEAN COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4768 10119 4779 10081 4753 10067 4748 10114
TIME...MOT...LOC 0049Z 259DEG 19KT 4762 10107

$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:48 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 15, 3:48 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT MON AUG 15 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...

THE MAIN FORECAST CONCERN WILL BE THE SEVERE POTENTIAL ACROSS NORTH
DAKOTA TONIGHT.

ONGOING ELEVATED CONVECTION OVER EASTERN MONTANA WILL SLOWLY SPREAD
INTO WESTERN NORTH DAKOTA THIS AFTERNOON. AN OUTFLOW BOUNDARY FROM
THE ONGOING CONVECTION IS NOTED ON VISIBLE SATELLITE IMAGERY MOVING
INTO NORTH CENTRAL NORTH DAKOTA. THIS MAY SERVE AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON. WILL CONTINUE TO
MONITOR AS TIME PROGRESSES.

THE MAIN EVENT IS STILL EXPECTED TO OCCUR TONIGHT. THE MEDIUM RANGE
MODELS ARE NOW IN BETTER AGREEMENT WITH RESPECT TO THE PLACEMENT AND
TIMING OF POTENTIALLY SEVERE WEATHER. THE LARGE SCALE UPPER LEVEL
TROUGH IS PROGGED TO ENTER CENTRAL MONTANA BY 06Z TUESDAY. MODELS
ARE PAINTING THE HIGHEST QPF ACROSS NORTHWESTERN NORTH DAKOTA IN THE
LFQ OF AN UPPER LEVEL JET STREAK ALONG AN APPROACHING COLD FRONT
FROM 00-06Z TUESDAY. THIS ACTIVITY IS THEN EXPECTED TO PUSH INTO THE
CENTRAL AND EASTERN PORTIONS OF THE CWA AFTER MIDNIGHT. THE GREATEST
POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE NORTHERN CWA
PROXIMATE TO THE STRONGEST UPPER LEVEL FORCING.
FURTHERMORE...PERIODS OF HEAVY RAINFALL ARE ALSO EXPECTED. SINCE
STORM MOTIONS SHOULD BE RELATIVELY FAST (RANGE BETWEEN 30-35 KNOTS
USING THE 850MB-300MB MEAN WIND AS A PROXY)...DO NOT THINK A FLASH
FLOOD WATCH IS WARRANTED AT THIS TIME.

THE THUNDERSTORM ACTIVITY IS THEN EXPECTED TO END FROM WEST TO EAST
TUESDAY. STRONG GRADIENT FLOW IN THE WAKE OF THE FRONT COMBINED WITH
UNSTABLE LOW-LEVEL LAPSE RATES WILL ALLOW FOR WINDY/GUSTY CONDITIONS
TO DEVELOP AREAWIDE BY TUESDAY AFTERNOON. IN ADDITION...MUCH DRIER
AIR FILTERING INTO THE REGION SHOULD ALLOW FOR DEWPOINTS TO MIX OUT
TO UPPER 30S WEST. HOWEVER...STRONG CAA SHOULD KEEP TEMPERATURES
WELL BELOW NORMAL ALLOWING FOR RH VALUES TO REMAIN NEAR TO SLIGHTLY
BELOW NORMAL TUESDAY AFTERNOON.

SURFACE HIGH PRESSURE WILL THEN SLIDE ACROSS SOUTHWESTERN NORTH
DAKOTA TUESDAY NIGHT AND BECOME CENTERED OVER SOUTH DAKOTA WEDNESDAY
MORNING. THE LIGHT WINDS COMBINED WITH CLEAR SKIES SHOULD ALLOW
OVERNIGHT LOWS TO RADIATE TO THE MID/UPPER 40S. A LITTLE HIGHER
WINDS NORTH SHOULD KEEP LOWS IN THE LOW/MID 50S NORTH OF I-94.

&&

.LONG TERM...WEDNESDAY THROUGH MONDAY...

THE START OF THE LONG TERM PERIOD WILL BEGIN WITH NORTHWEST FLOW
ALOFT WEDNESDAY...TRANSITIONING TO ZONAL WEST-TO-EAST FLOW ON
THURSDAY. DRY SURFACE HIGH PRESSURE INFLUENCES THE STATE
WEDNESDAY...SLIDING SOUTHEAST OF THE STATE WEDNESDAY NIGHT...WITH
RETURN SOUTHERLY FLOW WEDNESDAY NIGHT AS LOW PRESSURE DEVELOPS IN
THE LEE OF THE ROCKIES. A WEAK LOW PRESSURE TROUGH IS FORECAST TO
MOVE EASTWARD ACROSS THE STATE THURSDAY...BUT WITHOUT MUCH FORCING
FROM ALOFT...THUS DID NOT INTRODUCE CHANCES OF SHOWERS OR
THUNDERSTORMS THURSDAY.

MODEL SOLUTIONS DIVERGE FROM THURSDAY AND BEYOND...AND USED THE MORE
CONSISTENT EUROPEAN MODEL. ON FRIDAY A LARGE UPPER LEVEL LOW
PRESSURE SYSTEM POSITIONED OVER MUCH OF NORTHERN CANADA SWINGS A
SHORTWAVE ACROSS SOUTH CENTRAL CANADA AND NORTHERN NORTH DAKOTA
FRIDAY. KEPT SLIGHT CHANCE OF THUNDERSTORM MENTION AS PER PREVIOUS
FORECAST PACKAGE. THE WEEKEND AND INTO MONDAY KEPT DRY...AS EUROPEAN
MODEL INDICATES ZONAL FLOW ALOFT SATURDAY...THEN A BUILDING RIDGE
OVER THE WESTERN US/ROCKIES WITH A DRY NORTHWESTERLY FLOW SUNDAY AND
MONDAY.

TEMPERATURES DURING THE EXTENDED PERIOD ARE FORECAST TO REMAIN NEAR
OF SLIGHTLY BELOW AVERAGE FOR MID AUGUST.

&&

.AVIATION...A LOW PRESSURE TROUGH EXTENDED FROM A LOW IN NORTHERN
SASKATCHEWAN TO ANOTHER LOW OVER THE BLACK HILLS AREA TO EASTERN
COLORADO. A MID-LEVEL CAP WAS KEEPING CONVECTION FROM OCCURRING.
EXPECT THAT AS THE TROUGH MOVES EASTWARD INTO WESTERN NORTH DAKOTA
LATER THIS AFTERNOON/EVENING...AND AS THE MID-LEVEL CAP WEAKENS
TOWARDS SUNSET OR AROUND 00Z-03Z...WILL SEE SCATTERED
THUNDERSTORMS OVER KISN/KDIK AND BECOME MORE NUMEROUS AFTER 03Z.
THIS ACTIVITY TO SPREAD EAST ACROSS THE STATE TONIGHT TO KMOT/KBIS
AROUND 06Z AND TO KJMS AROUND 09-12Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...SHORT TERM
JV...LONG TERM/AVIATION
Hazardous weather outlook, Aug 15, 10:14 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1014 AM CDT MON AUG 15 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161515-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1014 AM CDT MON AUG 15 2011 /914 AM MDT MON AUG 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

CHANCES FOR SEVERE THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON...MAINLY OVER WESTERN PORTIONS OF THE STATE.

CHANCES FOR THUNDERSTORMS WILL INCREASE TONIGHT OVER ALL OF WEST
AND CENTRAL NORTH DAKOTA. STRONG TO SEVERE STORMS ARE LIKELY OVER
SOME AREAS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
STRONG WINDS. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER NORTHWEST AND CENTRAL
NORTH DAKOTA TUESDAY MORNING...THEN MAINLY OVER EASTERN NORTH
DAKOTA TUESDAY AFTERNOON. A FEW STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY OCCUR THIS AFTERNOON THROUGH TUESDAY
MORNING.

TM

In the hours before

Local storm report, Aug 15, 6:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
633 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             5 SE MANNING            47.18N 102.70W
08/15/2011  E1.75 INCH       DUNN               ND   PUBLIC

            ALSO HAD 50 MPH WIND GUSTS. WINDOWS BROKEN AND A VEHICLE
            DAMAGED. CROPS DAMAGED. HAIL LASTED 10 MINUTES. ALSO HAD
            0.80 INCHES OF RAIN. TIME ESTIMATED.

&&

JP MARTIN
Local storm report, Aug 15, 6:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
635 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     5 NE REEDER             46.16N 102.87W
08/15/2011  E60 MPH          ADAMS              ND   TRAINED SPOTTER

&&

JTAEGER
Special weather statement, Aug 15, 6:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
641 PM CDT MON AUG 15 2011

NDZ019-020-160045-
MERCER-OLIVER-
641 PM CDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL MERCER COUNTY...MOVING EAST AT 15
MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BEULAH...             HAZEN...              HANNOVER...
  STANTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MERRIMAN
Local storm report, Aug 15, 7:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT MON AUG 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             16 SE AMIDON            46.32N 103.08W
08/15/2011  E0.88 INCH       SLOPE              ND   TRAINED SPOTTER

            HAIL LASTED ABOUT 20 MINUTES. 1.5 INCHES OF RAIN FELL IN
            30 MINUTES.

&&

JTAEGER
Special weather statement, Aug 15, 7:02 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT MON AUG 15 2011

NDZ019-020-034-160100-
MERCER-MORTON-OLIVER-
702 PM CDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN MORTON COUNTY...MOVING EAST AT
15 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GLEN ULLIN...         NEW SALEM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MERRIMAN
Special weather statement, Aug 15, 7:06 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT MON AUG 15 2011

NDZ011-021-022-160100-
MCLEAN-SHERIDAN-WARD-
706 PM CDT MON AUG 15 2011

...SPECIAL WEATHER STATEMENT...

AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTHEASTERN WARD
COUNTY TO CENTRAL MCLEAN COUNTY...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND BRIEF HEAVY
DOWNPOURS...ARE EXPECTED WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  COLEHARBOR BY 720 PM CDT...
  BENEDICT BY 730 PM CDT...
  FALKIRK AND UNDERWOOD BY 735 PM CDT...
  RUSO BY 745 PM CDT...
  STRAWBERRY LAKE BY 755 PM CDT...
  TURTLE LAKE BY 800 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

JP MARTIN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 7:07 PM CDTSevere Thunderstorm WarningBISMorton68 min
Aug 15, 7:13 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger62 min
Aug 15, 7:20 PM CDTTornado WarningBISGrant, Morton25 min
Aug 15, 7:39 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope66 min
Aug 15, 8:03 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton57 min
Aug 15, 8:14 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger61 min
Aug 15, 8:47 PM CDTSevere Thunderstorm WarningBISGrant28 min
Aug 15, 8:52 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton53 min
Aug 15, 9:09 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux66 min
Aug 15, 9:17 PM CDTSevere Thunderstorm WarningBISGrant40 min
Aug 15, 9:18 PM CDTFlash Flood WarningBISBurleigh, Morton6 hr
Aug 15, 9:25 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan44 min
Aug 15, 9:36 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan54 min
Aug 15, 10:25 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope35 min
Aug 15, 11:21 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux54 min
Aug 16, 12:11 AM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux64 min
Aug 16, 3:08 AM CDTAreal Flood AdvisoryBISEmmons, Logan, McIntosh4 hr
Aug 16, 9:55 AM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 18 more6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.